# SDR DXTA2025102105362

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000073
- Aircraft time: 3,895 hours, 2,349 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcb
- Part number: 74681881
- Part serial: 0234
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT YELLOW CAS MESSAGE, "ELEC EMER L," DISPLAYED. SEVERAL MINUTES LATER YELLOW CAS MESSAGE, "BATTERY DISCHARGE L," ALSO DISPLAYED. FOLLOWED QRH PROCEDURES TO INCLUDE AN EMERGENCY GEAR EXTENSION.  REMOVED FAILED ELE SYS MON PCB NZ107 AND INSTALLED NEW PCB AND PERFORMED SAT OPS CHECK AT THIS TIME. REF CE-700 MM 24-60-11.
